# SDR 9514913217

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1459M55P17
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 14,128 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 390, THE AUTO THROTTLE TRIPPED OFF AND THE NR 1 ENGINE N1 SPEED ACCELERATED TO 102 PERCENT FOR 41 MINUTES.  CYCLING OF THE THRUST LEVER WAS NO HELP, DESCENDED TO A LOWER ALTITUDE AND SHUT NR 1 ENGINE DOWN.  AFTER ALLOWING THE ENGINE TO COOL, PERFORMED RESTART AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT DIVERTED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE CONTROL UNIT AND OPERATIONAL CHECK OK.
